# SDR UALA2011062703149

- Difficulty date: June 26, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 66,008 hours, 24,267 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT DURING START.  TRIED 3 TIMES.  ECU SHOWS ONLY "START ABORTED" WITH NO UNIT FAILURES. LIKELY A PROBLEM WITH THE BATTERY OR BATTERY CHARGER. 2 OTHER APU STARTS AT GATE WERE NORMAL.
